Journal article Open Access

Morphometrical study of the mandiblar bone of female Yankasa sheep (Ovis aries Linne)

Shehu, S. A.; Umar, A. A.


BibTeX Export

@article{shehu_s_a_2019_3378021,
  author       = {Shehu, S. A. and
                  Umar, A. A.},
  title        = {{Morphometrical study of the mandiblar bone of 
                   female Yankasa sheep (Ovis aries Linne)}},
  journal      = {{Direct Research Journal of Veterinary Medicine and 
                   Animal Science}},
  year         = 2019,
  volume       = 3,
  number       = 6,
  pages        = {54-60},
  month        = aug,
  doi          = {10.5281/zenodo.3378021},
  url          = {https://doi.org/10.5281/zenodo.3378021}
}
1
5
views
downloads
All versions This version
Views 11
Downloads 55
Data volume 1.7 MB1.7 MB
Unique views 11
Unique downloads 33

Share

Cite as